Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 06 > No. 1


Iterative Methods for Solving Nonconvex Equilibrium Variational Inequalities

PP: 65-69
M. Aslam Noor, K. Inayat Noor, Eisa Al-Said,
In this paper, we introduce and consider a new class of equilibrium problems and variational inequalities which is called the nonconvex equilibrium variational inequality. We suggest and analyze some iterative methods for solving the nonconvex equilibrium variational inequalities using the auxiliary principle technique. We prove that the convergence of implicit method requires only mono- tonicity. Some special cases are also considered. Our proof of convergence is very simple. Results proved in this paper may stimulate further research in this dynamic field.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved